Separable solutions of an age-dependent population model with age dominance and their stability

Michel Langlais, Fabio A. Milner

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

Necessary and sufficient conditions are established for the existence of separable solutions of an age-structured model of population dynamics with age dominance. Their asymptotic behavior is studied, and, for certain forms of the demographic rates, the asymptotic stability of separable solutions is demonstrated.

Original languageEnglish (US)
Pages (from-to)115-125
Number of pages11
JournalMathematical Biosciences
Volume119
Issue number1
DOIs
StatePublished - Jan 1994
Externally publishedYes

ASJC Scopus subject areas

  • Statistics and Probability
  • Modeling and Simulation
  • Biochemistry, Genetics and Molecular Biology(all)
  • Immunology and Microbiology(all)
  • Agricultural and Biological Sciences(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Separable solutions of an age-dependent population model with age dominance and their stability'. Together they form a unique fingerprint.

  • Cite this